# SDR CALA2015010900026

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 64,828 hours, 6,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 222948
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L2 DOOR EXIT SIGN FOUND DIM.  L2 DOOR M33099 BATTERY PACK REPLACED & LAMP TESTED NORMAL IAW AMM 33-51-06 & AMM 33-51-00.
